# SDR V2JA078L107392412

- Difficulty date: September 24, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N107SL
- Make and model: Piagio P180
- Aircraft serial: 1070
- Aircraft time: 9,451 hours, 7,042 cycles
- Engine: Pwa PT6A66
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF WITH GEAR RETRACTED HAD RT GEAR UNSAFE LIGHT COME ON  AT 190 -200 KNOTS, SLOWED DOWN AND LIGHT STAYED ON, DIVERTED ACFT TO WITHOUT INCIDENT.  FOUND RT MLG DOOR WITH BROKEN UPLOCK ROLLER ASSY, JAMMED UP INSIDE UPLOCK SPRING DAMPNER.  REMOVED DOOR, FOUND LANDING GEAR DOOR INTERCONNECT ROD TO BE RIGGED TIGHT.  REPLACED DOOR ROLLER ASSY, REPLACED SNUBBER COUPLER & ADJUSTED LANDING GEAR DOWN INTERCONNECT ROD. OP`S CHECKED GOOD, NO FAULTS NOTED AT THIS TIME IAW AMM 52-80-00 & 51-41-00 & 32-00-20.
